5 Years of Tamoxifen are there side effects coming off

I will be going off Tamoxifen this summer after 5 years and was wondering if I need to be weaned or do you just stop. Also, has anyone experienced side effects after being off Tamoxifen? I had a really hard time when I first started taking Tamoxifen. I thouhgt I was going to have a break down and was not even sure I would be able to stay on the med. It took a good year until I started feeling better and now I’m nervous that when I go off it my hormones will go wild and I’ll be a basket case again. Would love to hear from anyone about your experience after finshing Tamoxifen and who is not on any other meds.

Hi DNH62
I’m in exactly the same situation. My SE seemed to accumulate over time until I was a basket case before Christmas. I know why we have to come off and Doctors have told me I won’t believe how much better I feel when I do. But it is a worry. I still haven’t gone through menopause yet so anything could happen.
Regards Chinook